MathSciNet Relay Station
MathSciNet bibliographic data
MR2474254 (2009m:34070) 34B37 (47J30)
Nieto, Juan J.; O'Regan, Donal Variational approach to impulsive differential equations. Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 680–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement